Algebraic properties of generic tropical varieties

Autor(en): Roemer, Tim 
Schmitz, Kirsten
Stichwörter: Cohen-Macaulay; constant coefficient case; depth; generic initial ideals; Grobner fan; Mathematics; multiplicity; RESOLUTIONS; tropical variety
Erscheinungsdatum: 2010
Herausgeber: MATHEMATICAL SCIENCE PUBL
Journal: ALGEBRA & NUMBER THEORY
Volumen: 4
Ausgabe: 4
Startseite: 465
Seitenende: 491
Zusammenfassung: 
We show that the algebraic invariants multiplicity and depth of the quotient ring S/I of a polynomial ring S and a graded ideal I subset of S are closely connected to the fan structure of the generic tropical variety of I in the constant coefficient case. Generically the multiplicity of S/I is shown to correspond directly to a natural definition of multiplicity of cones of tropical varieties. Moreover, we can recover information on the depth of S/I from the fan structure of the generic tropical variety of I if the depth is known to be greater than 0. In particular, in this case we can see if S/I is Cohen-Macaulay or almost-Cohen-Macaulay from the generic tropical variety of I
ISSN: 19370652

Show full item record

Page view(s)

1
Last Week
1
Last month
1
checked on Mar 3, 2024

Google ScholarTM

Check